# SDR MALA050158

- Difficulty date: February 20, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- Aircraft time: 42,824 hours, 47,628 cycles
- Engine: Ge CT79B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AIR VALVE ILLUMINATED IN FLIGHT.  RAN QRH AND RECYCLED, NO CHANGE.  REPLACED ANTI-ICE VALVE IAW ENGINE MAINTENANCE MANUAL CH 75-00-00.  P/N ON/OFF 6058T80P03.  S/N OFF COMD0563.  OPS CHECK GOOD.
